# SDR 95ZZZX1223

- Difficulty date: February 26, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N16362
- Make and model: Piper PA-28R-200
- Aircraft serial: 28R7335135
- System (JASC): 2312 · VHF Communications System
- Part: Freq Indicator
- Part number: KX170A
- Condition: Defective
- Location: Nav/Com
- Component: King
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NAV. FREQ. INDICATOR JUMPS OUT OF ALIGNMENT.  FOUND MISSING TEETH ON PLASTIC GEAR.  APPEARED TO BE DAMAGED FROM INCORRECT SPRAY CLEANER.  NO BROKEN TEETH FOUND IN RADIO.  COVER AND SCREWS AND HOLD-DOWNS MISSING FROM NAV.  SMO - 'REQUIRED PART' COULD ALLOW RF FROM XMIT IN NAV - POTENTIALLY DANGEROUS. C-212 - ELECTROLITIC CAP, SHOULD BE MYLAR CAP PER KING PART LIST.
